# SDR DALA2018013000500

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 75,135 hours, 56,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM 31 BACK INOP. SUSPECT BATTERY PACK B5-212, STA 1233, RT OVERHEAD BIN. ACCESS PANEL OPENED. T/S PER WDM 33-51-14 SHT2, FOUND FUSE OF B5-212 BLOWN. ISOLATED TAIL CONE HANDLE LT ASSY, LT OPN NML, REMOVED WIRES L982T14 AND L983E14 FOR T/S. INSTALLED WIRES & REINSTALLED RT OVERHEAD BIN ACCESS PANEL. REPLACED BATTERY PACK B5-212 EMERGENCY LIGHTS TEST OK PER WDM 33-51-14.
